# SDR HALA2009062600261

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,067 hours, 4,637 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Cut
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOSS-LT SYS, AIR TURN BACK.  FOUND O-RING CUT ON MANIFOLD ON VERTICAL STABILIZER COMPARTMENT ON LT SYS REPLACED O-RING IAW TASK 20-10--19-404-002.  PRESSURIZED SYS, NO LEAK NOTED.  SERVICED ALL 3 HYD SYS LEAK CK PERFORMED IAW MM 29-11-00-796-053.  OPS CK NORMAL.
